# SDR USAA2013040500004

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 94,357 hours, 17,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RT OVERWING EXIT SIGN LOOSE, SCREWS HANGING OUT.  REPLACED MISSING 1/4 TURN FASTENER RECEPTACLE FWD RIGHT OFF WING EXIT SIGN PANEL AND SECURED.
